# SDR AALA20100305TUL11

- Difficulty date: March 5, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN LEFT CUSP AT STATION 227 OUTBOARD OF NUMBER 1 SEAT TRACK.  REMOVED DAMAGE INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
